MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000
Model Number IMMULITE 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the discordant, falsely elevated progesterone result is unknown.Siemens is investigating the issue.
 
Event or Problem Description
A discordant, falsely elevated progesterone result was obtained on an immulite 1000 instrument.The initial result was reported to the physician(s).It is unknown if the initial result was questioned by the physician(s).The same sample was repeated in an alternate laboratory, resulting lower.A corrected report with the lower progesterone result was issued to the physician(s).There are no known reports of patient intervention due to the falsely elevated progesterone result.There are no known reports of a delay in administering treatment or medical intervention to the patients due to the falsely elevated progesterone result.
 
Additional Manufacturer Narrative
The initial mdr 2247117-2019-00004 was filed on 11-jan-2019.Additional information (18-mar-2019): a siemens headquarter support center (hsc) specialist stated that the immulite 1000 instrument was decontaminated by a siemens customer service engineer (cse) and results of the water test decreased after the decontamination.The progesterone assay was re-adjusted, calibrator and quality control materials were tested and the assay performance was verified.The sample is no longer available for further investigation.The falsely elevated progesterone result may have been caused by issues with pre-analytical variables, sample handling or instrument.The cause of the discordant, falsely elevated progesterone result on the immulite 1000 instrument is unknown.The device is performing within specifications.No further evaluation of the device is required.The method, result and conclusion codes have been updated in evaluation codes.

Brand Name
IMMULITE 1000
Common Device Name
IMMULITE 1000
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
flanders NJ 07836
MDR Report Key8241050
Report Number2247117-2019-00004
Device Sequence Number1558011
Product Code JJE
UDI-Device Identifier00630414947440
UDI-Public00630414947440
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1